# SDR ASOA201806015145

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 34,196 hours, 27,629 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 7287501539
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG PLASTIC OR BURNING ODOR.  MX INSPECTED AND DETERMINED THE ODOR TO BE COMING FROM A BALLAST ABOVE SEAT 1A.  REMOVED AND REPLACED THE FWD LIGHT BALLAST.  OP CHECKED GOOD. THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
